A member asked:

Should i stop taking the amoxicillin for the ear infection to treat the vaginal discomfort or do i have to finish the medication?

3 doctors weighed in across 2 answers

Yeast vaginitis: You can be treated at the same time for your vaginitis. It is not unusual to develop a yeast vaginal infection when taking antibiotics. Finish taking the Amoxicillin and contact your doctor re what antifungal vaginal cream to take.

Answered 6/24/2014

5k views

Thank

Don't stop: It is never a good idea to discontinue a medication before completing the prescribed course. It is common however to develop a yeast infection while on this antibiotic. There are several over the counter medications available that you could use.

Answered 8/5/2013

5k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more